# SDR DALA14006176310

- Difficulty date: January 30, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 99,920 hours, 12,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD OUTER RING FRAME AT S20R FOUND CRACKED, FRAME REPAIRED IAW ERA 520415-14, REV ORIGINAL.
